# SDR ASAA2015122614455

- Difficulty date: December 26, 2015
- Submitted: December 30, 2015
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 8,539 hours, 2,793 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Oil Cooler
- Part number: UA5385513
- Part serial: 10829
- Condition: Failed
- Location: Nr 1 Idg
- Part time: 8,539 hours, 2,793 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING LL2 WALKAROUND, FOUND EVIDENCE OF OIL LEAKAGE IN C DUCT AFT OF IDG OIL COOLER, NO NR 1 ENGINE IDG OIL LEVEL WAS BELOW REFILL LINE BUT STILL ON SIGHT GLASS.  ACFT GROUNDED.  REPLACED NR 1 ENGINE IDG OIL COOLER IAW AMM 24-11-21.  LEAK CK GOOD.
